I am on 450mg of wellbutrin. i take two in the am and one in the pm. Today i took my first doses att 1pm and my second one at 3:30 pm. I usually do not take them that close together. I had a sesiur today and was wondering if that is what caused it??
Yes, quite possibly. The incidence of seizure is dose dependent.
Taking the tablets so close together will have shot your blood levels up which could have caused the seizure.
Talk with your doctor - your dosage may need to be re-evaluated!
All the best - sorry this took so long to answer.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2010 • 6 answers
Posted 6 Jun 2010 • 5 answers
Posted 24 May 2012 • 3 answers
Posted 26 Apr 2016 • 17 answers
Posted 12 Feb 2018 • 0 answers